TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Strongly extending semimodules over a semiring

* ,

* Corresponding author · click or hover a name for details

pp. 1677–1687Vol. 27Issue 5August 2024DOI: 10.47974/JDMSC-2009 Crossmark XML
Received:
10 Jan 2024
Published Online:
26 Aug 2024
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-2009
Pages:
1677–1687

Abstract

In this work, the concept of strongly extending modules has been introduced for semimodules category. We call a semimodule C is strongly extending if for each subsemimodule A in C there is a stable direct summand B of C such that A is essential in B. Various characterizations of strongly extending semimodules are obtained. It is discussed direct sum property for strongly extending semimodules and gives more than results which this property is valid. Also, we provide many results concerned with the hereditary property for extending semimodules. A useful sufficient condition is given for the equivalence between extending and strongly extending semimodules. Further, we get a partial relation between extending semimodules and subtractive semimodules. 

Keywords

Subject Classifications

16Y6006F25

References

[1] G. Cantor and H. Cantor, Über eine Eigenschaft des Inbegriffes aller reellen algebraischen Zahlen. Springer (1984).
[2] J. S. Golan, Semirings and their Applications. Springer Science & Business Media, 2013.
[3] S. Yusuf, “Inverse semimodules,” J Natur Sci Math, vol. 6, pp. 111-117 (1966).
[4] Z. T. S. Al-Zubaidey and S. A. AL-Saadi, “∩-uniform-extending S-act over a monoid S,” in AIP Conference Proceedings, vol. 2475, no. 1: AIP Publishing (2023).  
[5] A. Tercan and C. Celep Yücel, “Module Theory, Extending Modules and Generalizations Introduction,” ed: SPRINGER INTERNATIONAL PUBLISHING AG (2016).
[6] S. E. Atani, M. Khoramdel, and S. Hesari, “On strongly extending modules,” Kyungpook Mathematical Journal, vol. 54, no. 2, pp. 237-247 (2014).
[7] S. Alhashemi, “Extending Semimodules andSome of Their Generalizations,” Ph.D Thesis, Mathematics, University of Babylon (2022). 
[8] M. M. Altaee and A. A. Alhossaini, “π-injective semimodule over semiring,” Solid State Technology, vol. 63, no. 5, pp. 3424-3433 (2020).
[9] J. R. Tsiba and D. Sow, “On generators and projective semimodules,” International Journal of Algebra, vol. 4, no. 24, pp. 1153-1167 (2010).
[10] K. Pawar and R. Deore, “On normal radicals,” International Journal of Pure and Applied Mathematics, vol. 72, no. 2, pp. 145-157 (2011).
[11] Y. Katsov, T. Nam, and N. Tuyen, “On subtractive semisimple semirings,” in Algebra Colloquium, vol. 16, no. 03: World Scientific, pp. 415-426 (2009). 
[12] S. H. Alsaebari and A. M. Alhossaini, “Nearly Injective Semimodules,” Journal of University of Babylon for Pure and Applied Sciences, vol. 27, no. 1, pp. 11-31 (2019).
[13] H. A. A. AL-Ameer, “FULLY STABLE SEMIMODULES,” Ph.D. Thesis, Department of Mathematic,  University of Babylon (2017). 
[14] J. N. Chaudhari and D. R. Bonde, “On direct sum of partitioning subsemimodules of semimodules over semirings,” Journal of Advanced Research in Pure Mathematics, vol. 4, no. 1, pp. 81-88 (2012).
[15] K. Pawar, “A Note on Essential subsemimodules,” New Trends in Mathematical Sciences, vol. 1, no. 2, pp. 18-21 (2013).
[16] A. Özcan, A. Harmanci, and P. Smith, “Duo modules,” Glasgow Mathematical Journal, vol. 48, no. 3, pp. 533-545 (2006).

Views: 334Downloads: 120Citations: 1